# SDR USAA2009061891508

- Difficulty date: May 13, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 69,752 hours, 47,946 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65465497
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C22 - MAJOR REPAIR - INTERGRANULAR CORROSION ON ANGLE AT BS 767 BETWEEN S27L TO S27R.  REPAIRED ANGLE AT BS 767 BETWEEN S27L TO S27R IAW B737 SRM 51-70-11-0G.
